# SDR 2013FA0000160

- Difficulty date: February 25, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N933AC
- Make and model: Beech 400BEECH
- Aircraft serial: RJ05
- Aircraft time: 7,455 hours, 5,496 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Part number: AN737TW91
- Condition: Loose
- Location: Cabin Pressure
- Part time: 7,455 hours, 5,496 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF.  EMERGENCY PRESSURIZATION SYS ACTIVATED.  AFTER LANDING, MECHANICS FOUND CLAMP ON RUBBER HOSE JOINT LOOSE ALLOWING AIR TO ESCAPE NEAR DUCT PRESSURE SENSOR.   TIGHTENED CLAMP AND GROUND RUN AND TEST FLIGHT GOOD.
